Numerical solution of the Bagley Torvik equation

Hdl Handle:
http://hdl.handle.net/10034/14557
Title:
Numerical solution of the Bagley Torvik equation
Authors:
Diethelm, Kai; Ford, Neville J.
Citation:
BIT numerical mathematics, 42(3), 2002, pp. 490-507.
Publisher:
Springer
Publication Date:
2002
URI:
http://hdl.handle.net/10034/14557
Additional Links:
http://springerlink.metapress.com/content/109418/
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0006-3835; 1572-9125
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiethelm, Kaien
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2007-11-13T15:45:07Zen
dc.date.available2007-11-13T15:45:07Zen
dc.date.issued2002en
dc.identifier.citationBIT numerical mathematics, 42(3), 2002, pp. 490-507.en
dc.identifier.issn0006-3835en
dc.identifier.issn1572-9125en
dc.identifier.urihttp://hdl.handle.net/10034/14557en
dc.descriptionThis article is not available through ChesterRep.en
dc.language.isoenen
dc.publisherSpringeren
dc.relation.urlhttp://springerlink.metapress.com/content/109418/en
dc.subjectBagley-Torvik equationen
dc.subjectfractional differential equationsen
dc.subjectnumerical methodsen
dc.titleNumerical solution of the Bagley Torvik equationen
dc.typeArticleen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.